I have just started having a weird feeling in mu upper stomach and lower chest. I have had skipped beats and palps for several years. Yesterday I felt very weak and I kept getting a weird butterfly feeling. I know this sounds crazy but it is almost like the feeling wen you are on a roller coaster. I took a xanax last night and I slept okay but the feeling came back today. Has anyone had this feeling before?
Yes, I have. It sure does feel like fluttering butterflies. Mine causes me to sort of cough, and the tummy dropping feels, like you said, a rapid decent in an elevator. I have been told it can be due to gas bubbles, and true, when I am bloated or just had a glass of water, I will notice it more. Also, anxiety can cause these exact feelings, again, I have high anxiety, and when in this mode, they act up.
I have never been diagnosed with anxiety but I feel like I have it. The docter gave me xanax for these times and it helps so I think I have it. I wish I knew what brought it on because I have never been one to have stress or let anything bother me. I wish I had answers. I will continue praying untill I do. Any information is appreciated. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.